First time

Discussion in 'Introductions' started by Mega75, Jan 12, 2014.

  1. Mega75

    Mega75 New Member
    Registered

    Joined:
    Jan 12, 2014
    Messages:
    4
    Likes Received:
    3
    Hi all
    This is the first time I've used Duromine, my GP started me on 40mg. Is this too high to start? I have around 60kg to lose.
     
  2. Smashed1

    Smashed1 Member
    Registered

    Joined:
    Dec 13, 2013
    Messages:
    33
    Likes Received:
    13
    If your dr prescribed it, I guess it's the right dosage. Be sure to check in and let us know you first few days go
     
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,203
    Likes Received:
    865
    Hi, Mega. It is actually. But your GP knows best I guess.. Just be careful and monitor your state and side effects (if they occur) very seriously. Good luck and hope you'll lose as much as you need.;)
     
  4. Mega75

    Mega75 New Member
    Registered

    Joined:
    Jan 12, 2014
    Messages:
    4
    Likes Received:
    3
    Thanks, I am feeling pretty good at the moment. After 2 days ive lost 2.7kg which is a bit of a shock! It would be mostly water and stomach contents but im feeling really motivated and energetic. The only side effect ive had is the insomnia but im hoping that will go away soon!
     
    Kate, Janeybabey007 and Smashed1 like this.
  5. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,203
    Likes Received:
    865
    I'm very very happy for you, Mega! Hope your insomnia will disappear!:)
     
  6. Scorpio14

    Scorpio14 New Member
    Registered

    Joined:
    Jan 8, 2014
    Messages:
    12
    Likes Received:
    6
    Well done Mega!I suggest u start taking the pill earlier as 5am so that you are able to sleep.I do 30min exercise daily so that I can use the energy that I have on daily basis.Try not to take the pill after 7am if u do get up early u can always drink it and then go back to sleep.Keep strong and don't quit.u will be fine soon and don't forget to drink lots and lots of water.Keep us posted on how things are going...